Deux démonstrations de la convergence de certaines fractions continues

André Markoff St. Pétersbourg

TBD mathscidoc:1701.33299

Acta Mathematica, 19, (1), 93-104, 1895.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:59 uploaded by actaadmin ] [ 51 downloads ] [ 0 comments ]
@inproceedings{andré1895deux,
  title={Deux démonstrations de la convergence de certaines fractions continues},
  author={André Markoff},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202959208898008},
  booktitle={Acta Mathematica},
  volume={19},
  number={1},
  pages={93-104},
  year={1895},
}
André Markoff. Deux démonstrations de la convergence de certaines fractions continues. 1895. Vol. 19. In Acta Mathematica. pp.93-104. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202959208898008.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved